“The Time Value of Ruin in a Sparre Andersen Model,” Hans U. Gerber and Elias S. W. Shiu, July 2005
Shuanming Li
North American Actuarial Journal, 2005, vol. 9, issue 2, 78-80
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1080/10920277.2005.10596201 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:uaajxx:v:9:y:2005:i:2:p:78-80
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/uaaj20
DOI: 10.1080/10920277.2005.10596201
Access Statistics for this article
North American Actuarial Journal is currently edited by Kathryn Baker
More articles in North American Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().